화학공학소재연구정보센터
Automatica, Vol.94, 72-80, 2018
Stability analysis of semi-Markov switched stochastic systems
This paper investigates the asymptotic stability of semi-Markov switched stochastic systems. Based on the method of multiple Lyapunov functions and the structure of semi-Markov process, we provide sufficient conditions of stochastic asymptotic stability in the large for semi-Markov switched stochastic systems without the constraint of bounded transition rates. Particularly, our results generalize and improve some published results in the literature. An example and its simulation are given to illustrate the theoretical results. (C) 2018 Elsevier Ltd. All rights reserved.